68109members
358446posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Calcification

1 REPLY 1
Highlighted
Moderator

Re: Calcification

Hi moe212,

Having a recall after a mammogram for further assessment is always an anxious time, but especially when you’ve previously had treatment for breast cancer.  Your treatment team will use extra caution when spotting any slight changes on your follow up mammograms in light of your history. However, it’s important to remember that benign changes such as calcifications can and do still happen to those women who have completed their treatment.  This might be in the previously affected breast or opposite breast as in your case.

At times like this is can help to talk through how you are feeling, as it’s certainly not easy to ‘not to worry’.  You may find it helpful to call our Helpline to talk this through with one of our Helpline team or ask any questions. They have the time to listen to your concerns and questions and offer support. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000 (Text relay prefix 18001).

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Please be aware that we will be closed on Monday 31 August due to the bank holiday. 

Best wishes

Catherine

Breast Cancer Now Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Member

Calcification

Hi had first mammogram after treatment last Friday had letter today saying I need ultrasound and tomosynthesis X-ray. I phoned my bc nurse and she said there was calcifications found on mammogram on the other breast,the breast I didn’t have treatment on. I am so worried!!my nurse told me not to worry but can’t help it.